# SDR ASOA2018092065210

- Difficulty date: September 16, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,907 hours, 34,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS621 REAR PRESSURE BULKHEAD FWD FACE AT LBL 18.0 WL75.7-WL77.1 1.4" LONG AND 80% FSH FAILING NDT. COMPLIED WITH ECTC REO 601R-53-61-6705.
